# SDR 9904449923

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, NOSE LANDING GEAR JAMB BEAM AT FS 47 WAS FOUND CRACKED AT BOTH LEFT AND RIGHT DOOR JAMBS.  REPAIRED PER EA 99-169112.
